# SDR ASOA20130807060

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 31,007 hours, 23,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER THE EXIT ROWS WOULD NOT LIGHT, DURING TEST.  MX INSPECTED AND PERFORMED OPS CHECKS OF THE EMERGENCY LIGHTS.  NO DEFECTS WERE FOUND.  OPS CHECKED GOOD.
